Alert archive / Florida / Areal Flood Warnings in 2009

Areal Flood Warning 21, NWS Tallahassee, FL

August 5, 2009Walton County, Florida

NWS Tallahassee, FL issued this areal flood warning at Aug 5, 2009, 2:45 PM CDT for Walton County, Florida. It was in force for 60 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 5, 2009, 2:45 PM CDT (19:45 UTC)
Expired
Aug 5, 2009, 3:45 PM CDT
In force
60 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Flood severity
None

County Walton County, FL

What was reported inside it

TimeReportWhereRemark
Aug 5, 2:46 PM CDTHEAVY RAIN 2.384 Wnw New Home, FL2.38 INCHES IN 40 MINUTES MEASURED BY RAWS STATION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.8 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2009-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1369 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2009-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1369 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
1035 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS42 KTAE 051945
FLWTAE

BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
345 PM EDT WED AUG 5 2009

FLC131-052045-
/O.NEW.KTAE.FA.W.0021.090805T1945Z-090805T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WALTON FL-
245 PM CDT WED AUG 5 2009

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* FLOOD WARNING FOR...
  WALTON COUNTY IN THE PANHANDLE OF FLORIDA...  
  THIS INCLUDES THE CITY OF DE FUNIAK SPRINGS...

* UNTIL 345 PM CDT

* AT 244 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG AND SLOW MOVING THUNDERSTORMS PRODUCING VERY HEAVY
RAINFALL ACROSS THE AREA. THESE STORMS ARE PRODUCING RAINFALL RATES 
OF 2 TO 3 INCHES PER HOUR...WITH TOTAL ACCUMULATIONS OF UP TO 5 
INCHES POSSIBLE.

A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS IMMEDIATELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THESE STORMS WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY.
IT ONLY TAKES A FOOT OR TWO OF WATER TO SWEEP MOST CARS AWAY.

&&

LAT...LON 3076 8633 3093 8605 3077 8607 3070 8606
      3071 8589 3065 8590 3064 8591 3062 8590
      3061 8591 3060 8590 3052 8591 3050 8639

$$

18-WOOL

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this areal flood warning went out at Aug 5, 2:32 PM CDT, 13 minutes earlier.

Area forecast discussion, Aug 5, 2:32 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
332 PM EDT WED AUG 5 2009

.SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)...GRADUAL CHANGES IN
THE WEATHER EXPECTED OVER THE NEXT FEW DAYS AS THE UPPER PATTERN
EVOLVES. LINGERING UPPER TROUGH IS FORECAST TO WEAKEN THROUGH THE
END OF THE WEEK WITH UPPER RIDGE BUILDING OVER THE SOUTHEASTERN
STATES. AT THE SURFACE...A WEAK TROUGH...CURRENTLY OVER CENTRAL
GA/AL WILL SAG SOUTH THURSDAY AND FRIDAY WITH A DRIER AIR MASS
FILTERING IN. BEST POPS FOR THURSDAY WILL BE OVER THE SOUTHERN
HALF OF THE CWA SOUTH OF THE SFC BOUNDARY.

BY FRIDAY...WEAK TROUGH WILL KEEP BARELY HANGING ON WHILE LOW
LEVEL SUBTROPICAL RIDGE EASES NORTH AND SETTLES OVER THE CWA. THIS
WILL SWING THE LOW LEVEL FLOW AROUND TO THE EAST OR SOUTHEAST.
BEST POPS FRIDAY WILL ONCE AGAIN BE ACROSS FLORIDA...SOUTH OF THE
BOUNDARY. OVERALL...POPS WILL BE ON GENTLE DECLINE WITH SLIGHTLY
LESS CONVECTIVE SOUTHEAST FLOW. HIGH TEMPS MAY RISE INTO THE
MID/UPPER 90S OVER THE NORTHERN HALF WITH DRIER AIR WORKING IN
ALOFT.

.LONG TERM (FRIDAY NIGHT THROUGH WEDNESDAY)...GUIDANCE CONTS TO
GENERALLY AGREE ON EXTENDED SYNOPTIC PATTERN. THIS IS INITIALLY
HIGHLIGHTED BY A TROUGH OVER WRN CONUS AND A BUILDING RIDGE OVER
ERN 2/3RD OF CONUS. UPPER HIGH IS ANCHORED ACROSS THE DEEP
SOUTH...WITH THE SURFACE RIDGE LIFTING NORTH AND REMAINING ACROSS
THE NORTHERN GULF OF MEXICO.

BY EARLY SAT...THE TROUGH BEGINS TO EJECT NEWD TOWARDS CANADIAN
PRAIRIES IN RESPONSE TO UPPER LOW OVER ALEUTIANS DROPPING SEWD. THIS
WILL LIKELY CAUSE DEEP ERN RIDGE TO MIGRATE WWD WITH AN EQUALLY
STRONG SUBTROPICAL RIDGE BUILDING WESTWARD FROM THE ATLANTIC INTO
THE EASTERN U.S. SEVERAL UPPER HIGHS FORECAST TO INTERFACE ACROSS
TENN VALLEY RESULTING IN GIANT 598 HIGH/UPPER RIDGE CENTERED OVER SE
SAT-MON. STACKED SFC AND UPPER LEVEL RIDGING OVER THE REGION WITH
AMPLE SUBSIDENCE WILL CONTINUE TO GENERATE A VERY HOT AND HUMID
PERIOD BUT WITH A MOIST AND TROPICAL SURFACE AIRMASS TRAPPED UNDER
THE RIDGE. SO UPPER RIDGE WILL NOT BE ABLE TO COMPLETELY SHUT OFF
DIURNAL TSRA ACTIVITY. THEN...MODELS SHOW CANADIAN TROUGH SHIFTING
EWD WHILE ELY WAVES MOVE AROUND SOUTHERN SIDE OF THE RIDGE. THIS
FORCES RIDGE TO COMPRESS AND SHIFT BACK EWD...DECREASING SUBSIDENCE
AND FAVORING INCREASING PRECIPITABLE WATER VALUES WILL RESULT IN
INCREASING RAIN CHANCES SECOND HALF OF EXTENDED.

WILL GO WITH VERY LOW POPS THRU SAT NIGHT..THEN MAINLY AFTN/EVE LOW
SCT POPS REST OF THE PERIOD. WITH A MOIST LOW LEVEL...MINIMUM TEMPS
WILL REMAIN IN THE LOW TO MID 70S...OR ABOVE CLIMO (AROUND 70) THRU
THE PERIOD. MAX TEMPS WILL REMAIN IN THE LOW-MID 90S OR SLIGHTLY
ABOVE CLIMO (AROUND 91) THRU THE PERIOD.

&&

.AVIATION...SCT SHRA AND TSRA WILL BE LIKELY THIS AFTERNOON AT
ALL TAF SITES. VISIBLE SATELLITE SHOWS A WELL DEVELOPED CU FIELD
OVER MUCH OF THE REGION. EXPECT TSRA TO DEVELOP AND BECOME MORE
NUMEROUS INTO THE AFTERNOON AND EVENING HOURS. STRONGER STORMS
WILL BE MORE LIKELY FURTHER NORTH AROUND DHN AND ABY. THESE STORMS
MAY PRODUCE DAMAGING WINDS AND TORRENTIAL RAINFALL. ANY STORM THAT
FORMS MAY BRIEFLY PRODUCE MVFR/IFR CONDITIONS. OTHERWISE, VFR
CONDITIONS ARE ANTICIPATED THROUGH THE LATE EVENING. BY 0800
THURS, FOG DEVELOPMENT MAY RESULT IN MVFR CONDITIONS FOR A FEW
HOURS AT VLD, DHN, AND ABY. FOG SHOULD LIFT AND DIMINISH BY 1400Z,
GIVING WAY TO VFR CONDITIONS AT ALL LOCATIONS OUTSIDE OF SCT TSRA
THAT MAY DEVELOP ONCE AGAIN THURSDAY AFTERNOON.

&&

.MARINE...FLOW WILL GRADUALLY SWING AROUND TO THE SOUTHEAST OVER
THE NEXT FEW DAYS. HOWEVER...GRADIENT WILL REMAIN VERY WEAK WITH
WINDS AND SEAS STAYING MINIMAL.

&&

.FIRE WEATHER...MOIST LOW LEVEL FLOW BETWEEN HIGH PRESSURE TO OUR
SOUTH AND A WEAK FRONT JUST NORTH OF THE REGION WILL PREVENT
CRITICAL FIRE WEATHER CONDITIONS FROM BEING REACHED THROUGH
THURSDAY. STACKED LOW AND UPPER LEVEL HIGH PRESSURE BUILDING OVER
THE REGION FOR THE END OF THE WEEK WILL RESULT IN ABOVE NORMAL
TEMPERATURES AND BELOW NORMAL RAIN CHANCES. HOWEVER... DESPITE THE
HIGHER TEMPERATURES...CRITICAL FIRE WEATHER CONDITIONS ARE NOT
ANTICIPATED DURING THE UPCOMING WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE   71  93  70  95  73 /  30  40  20  30  20
PANAMA CITY   75  90  76  91  77 /  30  40  20  20  10
DOTHAN        70  94  71  95  73 /  30  20  20  20  20
ALBANY        71  94  70  95  71 /  30  30  20  20  20
VALDOSTA      71  93  70  95  71 /  30  50  20  30  20
CROSS CITY    71  91  71  93  72 /  30  50  20  40  20
APALACHICOLA  76  89  76  90  77 /  20  30  20  20  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GM...NONE.
&&

CAMP/MROCZKA/AUSTIN/BLOCK
Hazardous weather outlook, Aug 5, 4:50 AM CDT, 9 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
550 AM EDT WED AUG 5 2009

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-061000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
550 AM EDT WED AUG 5 2009 /450 AM CDT WED AUG 5 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
ANOTHER DAY OF SCATTERED SHOWERS AND THUNDERSTORMS IS EXPECTED
ACROSS THE REGION. SHOWERS AND STORMS WILL BE ONGOING THIS MORNING
NEAR THE FLORIDA GULF COAST. THESE STORMS ARE EXPECTED TO SPREAD
INLAND LATER TODAY WITH THE SEA BREEZE AND BECOME MOST
CONCENTRATED ACROSS THE FLORIDA BIG BEND AND SOUTHERN GEORGIA.
SOME OF THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE FREQUENT
CLOUD TO GROUND LIGHTNING...GUSTY WINDS UP TO 50 MPH...AND VERY
HEAVY RAINFALL.

LATER TONIGHT...THE POTENTIAL EXISTS FOR A COMPLEX OF STRONG
STORMS TO MOVE SOUTHWARD OUT OF CENTRAL ALABAMA INTO THE AREA. DUE
TO THIS POSSIBILITY...RAIN CHANCES WILL REMAIN ELEVATED ACROSS
SOUTHEAST ALABAMA AND SOUTHWESTERN GEORGIA THROUGH THE NIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
CONTINUED AFTERNOON SHOWERS AND THUNDERSTORMS CAN BE EXPECTED ON
THURSDAY WITH A GENERAL DECREASE IN COVERAGE OF THESE STORMS INTO
THE WEEKEND AS A LARGE AREA OF HIGH PRESSURE BUILDS OVER THE
SOUTH. AS THIS HIGH PRESSURE MOVES OVER THE SOUTHEAST...THE
POTENTIAL FOR SOME VERY HOT AND HUMID DAYS EXISTS...ESPECIALLY BY
THE FIRST OF THE WEEK WHEN HIGH TEMPERATURES MAY REACH INTO THE
UPPER 90S.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED FOR TODAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

38-GODSEY

In the hours before

Special weather statement, Aug 5, 1:31 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
231 PM EDT WED AUG 5 2009

ALZ065-066-051900-
COFFEE-DALE-
131 PM CDT WED AUG 5 2009

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR SOUTHEAST COFFEE AND
SOUTHWEST DALE COUNTIES...

* UNTIL 200 PM CDT

AT 128 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LEVEL PLAINS...OR NEAR DALEVILLE...MOVING
SOUTHEAST AT 15 MPH.

THIS STORM WILL BE NEAR...
  DALEVILLE BY 140 PM CDT.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH
MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS.

18-WOOL
Special weather statement, Aug 5, 1:54 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
254 PM EDT WED AUG 5 2009

ALZ066-068-069-052000-
DALE-GENEVA-HOUSTON-
154 PM CDT WED AUG 5 2009

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR SOUTHERN
DALE...NORTHEAST GENEVA AND NORTHWEST HOUSTON COUNTIES...

* UNTIL 300 PM CDT

AT 151 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DALEVILLE...MOVING EAST AT 10 MPH.

THIS STORM WILL BE NEAR...
  5 MILES SOUTH OF PINCKARD BY 220 PM CDT.

DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

18-WOOL
Special weather statement, Aug 5, 2:09 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
309 PM EDT WED AUG 5 2009

FLZ007>009-052015-
COASTAL WALTON-HOLMES-INLAND WALTON-
209 PM CDT WED AUG 5 2009

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR HOLMES AND WALTON
COUNTIES...

* UNTIL 315 PM CDT

AT 208 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF DE FUNIAK SPRINGS. THIS
STORM WAS NEARLY STATIONARY.

DIME SIZE HAIL...AND WINDS AROUND 40 MPH ARE POSSIBLE WITH THIS
STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

85-GIBBS
Special weather statement, Aug 5, 2:18 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
318 PM EDT WED AUG 5 2009

FLZ017-027-052015-
LEON-WAKULLA-
318 PM EDT WED AUG 5 2009

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR SOUTHERN LEON AND
NORTHERN WAKULLA COUNTIES...

* UNTIL 415 PM EDT

AT 316 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES NORTHWEST OF CRAWFORDVILLE...MOVING
SOUTHEAST AT 5 MPH. THE STORM WILL AFFECT EXTREME SOUTHERN LEON
COUNTY NEAR THE WAKULLA LINE...BUT PRIMARILY IMPACT WAKULLA COUNTY.

WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

18-WOOL
Special weather statement, Aug 5, 2:35 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
335 PM EDT WED AUG 5 2009

FLZ009>011-052015-
HOLMES-JACKSON-WASHINGTON-
235 PM CDT WED AUG 5 2009

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR HOLMES...JACKSON AND
WASHINGTON COUNTIES...

* UNTIL 315 PM CDT

AT 234 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BONIFAY...MOVING EAST AT 10 MPH.

DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE POSSIBLE WITH THIS STORM.

THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

85-GIBBS

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 2:27 PM CDTSevere Thunderstorm WarningTAEWalton48 min
Aug 5, 2:28 PM CDTSevere Thunderstorm WarningTAEHolmes, Walton47 min
Aug 5, 2:49 PM CDTSevere Thunderstorm WarningTAEJefferson, Leon, Wakulla25 min
Aug 5, 2:54 PM CDTSevere Thunderstorm WarningTAEHolmes, Walton, Washington26 min
Aug 5, 3:28 PM CDTSpecial Marine WarningTAE73 min
Aug 5, 4:39 PM CDTSevere Thunderstorm WarningTAEGadsden23 min

Nearby

Areal Flood Warnings in Florida, 2009Every areal flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.